# SDR UHLA2013022000107

- Difficulty date: February 22, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 23,447 hours, 14,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DRILL START IN UPPER WING SKIN FROM RIGHT RIB 10 EXTENSION STOP DRILL.  REMOVED UPPER SKIN DOUBLER, DRILLED OUT DAMAGE, INSTALLED DOUBLE FLUSH PLUG IAW ETD 2013-170-003239 REV 1.  RE-INSTALLED UPPER SKIN DOUBLER AND RESTORED TOP COAT IAW ETD 2013-170-003239 REV 1 AND SRM 51-23-06.
